# SDR QXEA0200623

- Difficulty date: April 2, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 9,920 hours, 13,975 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SCRATCH AND FRETTING CORROSION ON RIGHT WING FORWARD SPAR AROUND SCREW HOLE FOR RIGHT LEADING EDGE 611 AT TOP INBOARD NEXT TO FUSELAGE.  REPAIRED IAW DHC-8 SRM 51-00-06 AND HORIZON AIR EA 2-57-158.
